Hello, I am a 66 year old white male and I took some high doses of Ibprophen for an extended time of about 3 weeks when i fell and hurt my tailbone or cracked it. When somebody told me to watch out about Ibprophen concerning kidneys, I stopped about 3 weeks ago. I had a dull pain in my kidney on the right side but that has almost gone away. However the past few days I have foaming or bubbles in my urine. It seems to be much more with my first urination in the morning. Two years ago I had some problems after taking nonsteroidal pain killers given to me by doctors in Peru. The first dose caused severe urination and I went about 20 times a day but a week later a different doctor prescribed the same type of medicine but under a different name and it turned my fingertips red which are still that way. They said it was due to stress but I haven t had any stress in two years. I have rarely been sick like I have only had the flu once in the past 40 years. I never get sick and don t know much about medicine. After looking on the internet, I am hungry with a great appetite and I have lots of energy. There is no skin problems though I have had eczema most of my life but rarely, I travel the world and have a plane ticket to leave for India on February 1 and from there back to Europe on May 22. I take 10 milligrams of high blood pressure medicine at 8 am and 8 pm though I haven t taken my blood pressure in two years as I am never around a machine. I returned to the US for 5 months before I am leaving again but I am worried about my urine, Thank you for any advice you might be able to give me. I am currently in Canada at my sister s house and will be returning to the US in two weeks before leaving for India.